On the nonaxiomatizability of some logics by finitely many schemas

Notre Dame Journal of Formal Logic 27 (1):1-11 (1986)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,442

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Protoalgebraic logics.W. J. Blok & Don Pigozzi - 1986 - Studia Logica 45 (4):337 - 369.
An infinity of super-Belnap logics.Umberto Rivieccio - 2012 - Journal of Applied Non-Classical Logics 22 (4):319 - 335.
On parameter free induction schemas.R. Kaye, J. Paris & C. Dimitracopoulos - 1988 - Journal of Symbolic Logic 53 (4):1082-1097.
Some notes concerning fuzzy logics.Charles Grady Morgan & Francis Jeffry Pelletier - 1977 - Linguistics and Philosophy 1 (1):79 - 97.
Probability logic of finitely additive beliefs.Chunlai Zhou - 2010 - Journal of Logic, Language and Information 19 (3):247-282.

Analytics

Added to PP
2010-08-24

Downloads
5 (#1,170,814)

6 months
1 (#454,876)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

There are reasonably nice logics.Wilfrid Hodges & Saharon Shelah - 1991 - Journal of Symbolic Logic 56 (1):300-322.

Add more citations

References found in this work

No references found.

Add more references